# SDR HALA2014101800174

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 32,761 hours, 24,939 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/ Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION, ODOR OF FUMES IN COCKPIT AND CABIN.  THE ACFT DIVERTED TO THE NEAREST AIRPORT, WHERE AN EVENTFUL LANDING WAS MADE.  REPAIRS ARE IN WORK.
